# SDR SWAA061407

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 58,679 hours, 48,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C14691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSY LOOSE AT LT ROW 6.  SECURED LIGHT ASSY PER MM.
